# SDR REXA2024102901140

- Difficulty date: December 3, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DRAG ANGLE ON VERTICAL STABILIZER IS CRACKED. : REMOVED LH AFT DRAG ANGLE FROM VERTICAL STABILIZER IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, & 51-42-22-001-001-A01. AND FIT, DRILLED AND TRANSFERED HOLES INTO NEW ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01.AND THEN COUNTERSUNK AND INSTALLED NEW AFT DRAG ANGLE P/N AV670-21186-003, ON VERTICAL STABILIZER IAW CRJ-900 51-42-10-001-001-A01, 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.AS WELL AS SEALED AND PAINTED IAW CRJ-900 SRM 51-22-00-001-001-A01 51-25-01-001-001-A01
